I had an eMatrix procedure done nine days ago, and it's still not healing. What can I do? (Photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 4
EMatrix and Side Effects
Ematrix is a great laser but you may have some reaction to the laser. I would consider using hydrocortisone cream and Aquaphor to help with this healing and return to your treating physician for examination. Best, Dr. Green
Ematrix Results on Face, Still Red/Peeling/Irritated
this looks as if it is still healing. but also looks as if you didnt get a complete treatment. in my opinion there are much better fractional RF devices on the market like intensif, viva, infini etc. Please see an expert at this time you need the proper post-RF/laser skin care. Best, Dr. Emer.
After-effects from eMatrix
First of all, I don't think this is permanent, and it should get better, but I would get an appointment to see the doctor who performed your procedure. It looks like you had some sort of allergic reaction to the procedure. You can use Aquaphor or Eucerin for the flaking and dryness, but you might benefit from a low potency topical steroid, which your doctor could write for. Over-the-counter 1% Hydrocortisone might be strong enough, but it's often too weak to accomplish much. Also, the doctor might add topical hydroquinone to prevent hyperpigmentation in those red areas. It's common to have dry flaking skin for a bit after eMatrix, but the defined squares should resolve faster than that, so I think you need a follow up visit.
You might also like...
EMatrix and squares.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.